# SDR CA140930005

- Difficulty date: September 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Aircraft time: 1,633 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bolt
- Part number: EN254910002F
- Condition: Failed
- Location: Xmisn Mount
- Part time: 1,574 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSTALLATION OF NEW TRANSMISSION MOUNT WHILE INSTALLING ONE OF THE 4 MOUNTING BOLTS THE HEAD OF ONE OF THE BOLTS BROKE OFF WITH HAD PRESSURE. THE MARKINGS ON THE BOLT INDICATE PREVIOUSLY CRACKED. TAPERED WASHER WAS CONFIRMED TO BE INSTALLED CORRECTLY BEFORE REMOVAL.
